Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

For those who have had the RhoGam shot....

This is my 3rd pregnancy so I have had rhogam each time with no issues. This time, i got it about a week ago, and since then my hip has hurt. They put it right above my hip bone on my right side sort of towards the back and it still HURTS. Has anyone else had this happen? If so, what did you do? I tried soaking in a warm bath, and taking tylenol but its still bothering me.

Answer Question
 
abbynzachsmommy

Asked by abbynzachsmommy at 7:52 PM on Aug. 24, 2009 in Pregnancy

Level 2 (6 Credits)
Answers (1)
  • They might have hit a nerve or something, talk to your Dr when you go in to see them again, show him/her the site of injection, he/she might have some more info for you to help the discomfort. It might take some time, after some of my injections I was sore in some spot.
    midnightmoma

    Answer by midnightmoma at 8:56 PM on Aug. 24, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN